# SDR DALA2019021200954

- Difficulty date: February 11, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 3,688 hours, 1,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ROW 28 29 33 34 35 38 39 INOP, FOUND COVER MISSING AND WIRE SHORTED AT CONNECTOR 7260VC14. R&R HARNESS 350WL14 AND INSTALLED NEW PROTECTIVE COVER.
